Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Hyperspaces of hereditarily indecomposable plane continua
HTML articles powered by AMS MathViewer

by E. D. Tymchatyn PDF
Proc. Amer. Math. Soc. 56 (1976), 300-302 Request permission

Abstract:

In this note we prove that if $X$ is a hereditarily indecomposable plane continuum then the hyperspace $C(X)$ can be embedded in Euclidean $3$-space.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54B20, 54F50
  • Retrieve articles in all journals with MSC: 54B20, 54F50
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 56 (1976), 300-302
  • MSC: Primary 54B20; Secondary 54F50
  • DOI: https://doi.org/10.1090/S0002-9939-1976-0405334-9
  • MathSciNet review: 0405334